# SDR DL757021177

- Difficulty date: October 5, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N647DL
- Make and model: Boeing 757232
- Aircraft serial: 24218
- Aircraft time: 46,169 hours, 22,711 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: 80330033
- Part serial: 0436
- Condition: Low
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON L/O FOUND L4 DOOR OPEN ASSIST BOTTLE LOW.  REPLACED BOTTLE PER MM.
